# SDR SWAA2023072782459

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 18,755 hours, 9,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHTS INOP.<[01] OPS CK?D O/B FLASHLIGHT PER M/M 25-64-00; NO FAULTS  AND R & R?D FLASHLIGHT BATTERY ( I/B) PER M/M 25-64-00.
